# SDR CA090225001

- Difficulty date: February 20, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Gulstm G100
- Aircraft time: 1,370 hours
- Engine: Garrtt TFE73140
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flex Line
- Condition: Burst
- Location: Door Seal
- Part time: 1,488 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

(CAN) DURING CLIMB OUT THROUGH 1000` THE CREW REPORTED A BANG LIKE A BALLOON POPING. THE "DOOR SEAL" ANNUNCIATOR ILLUMINATED AND THEN THERE WAS AN INCREASE IN AIR NOISE. AFTER LANDING INVESTIGATION REVEALED THAT THE INLET FLEX LINE HAD SPLIT CAUSING THE DOOR SEAL TO DEFLATE. DOOR SEAL REPLACED AND SYSTEM OPERATION NORMAL.
